# SDR WWMA9700203

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF HOT INSULATION IN COCKPIT AND GALLEY AREA, MOSTLY FROM AVIONICS RACK.  SMELL NOT FROM A/C BRAKES OR ENGINES.  DEFERRED OVER WINDOW LIGHTS SEAT 3BC FOR BAD BALLAST PER MEL 3302.  REPAIR AT LAX, REMOVED AND REPLACED BALLAST AT SEAT 3BC IAW SAAB MM CHPT 25-20.  OPS CK GOOD.  MEL RESTORED.
